# SDR AALA202309053675

- Difficulty date: September 3, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N567UW
- Make and model: Airbus A320*
- Aircraft serial: 5728
- Aircraft time: 30,893 hours, 12,516 cycles
- Engine: Iae V2533A5
- System (JASC): 7300 · Engine Fuel and Control
- Part: Fuel Filter
- Part number: UNKNOWN
- Condition: Clogged
- Location: Zone 400 - Nac/P
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: UPPER ECAM MESSAGE ENGINE 2 FUEL FILTER CLOG. LOWER ECAM DISPLAYED AMBER CLOG AND MESSAGE WENT AWAY AFTER TOP OF CLIMB.
